Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A generalized Koszul complex. II. Depth and multiplicity


Authors: David A. Buchsbaum and Dock S. Rim
Journal: Trans. Amer. Math. Soc. 111 (1964), 197-224
MSC: Primary 13.90; Secondary 18.20
MathSciNet review: 0159860
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.90, 18.20

Retrieve articles in all journals with MSC: 13.90, 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0159860-7
Article copyright: © Copyright 1964 American Mathematical Society